- Heartburn & Indigestion Liquid Aniseed Flavour Sodium alginate Sodium bicarbonate Calcium carbonate Provides relief from heartburn with acid indigestion 500ml BRAILLE: Tesco heartburn and indigestion liquid
- Pack size: 500ml
Further information (bold and underline) Each 5 ml of this medicine contains 133.5 mg Sodium Bicarbonate, 250 mg Sodium Alginate, 80 mg Calcium Carbonate. It also contains carbomer, sodium hydroxide, saccharin sodium, ethyl parahydroxybenzoate (E214), propyl parahydroxybenzoate (E216), butyl parahydroxybenzoate, isopropyl alcohol, erythrosine colour (E127), star anise oil and purified water.
How to store Heartburn & Indigestion Liquid (bold and underline) Keep all medicines out of the sight and reach of children. (bold) Do not use after he expiry date shown on the pack (EXP month/year). Do not store above 25C. Do not refrigerate
Preparation and Usage
- How to take Heartburn & Indigestion Liquid (bold and underline) To be taken by mouth, after meals and at bedtime. Shake bottle well before use. Adults and children over 12 years: (bold) Take 10-20 ml (two to four 5 ml spoonfuls) after meals and at bedtime, up to four times a day. Children 6 to 12 years: (bold) Take 5-10 ml (one to two 5 ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 6 years: (bold) Not recommended. If you take too much of this product you may feel bloated. It is unlikely to cause any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before. After taking Heartburn & Indigestion Liquid: (bold) If symptoms persist after 7 days consult your doctor.
- Possible Side effects (bold and underline) Very rarely (less than 1 in 10,000 patients treated) an allergic reaction to the ingredients may occur. Symptoms of this may include skin rash, difficulty in breathing, dizziness or swelling of the face, lips, tongue or throat. Reporting of side effects: (bold) If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2019